How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Kerry Your Own Question
Kerry, Nurse (RN)
Category: Health
Satisfied Customers: 4312
Experience:  35 years in Nursing: OB/GYN, Peds, Oncology, hospice, Ortho, Neuro, Addiction, Recovery, Geriatrics,
Type Your Health Question Here...
Kerry is online now
A new question is answered every 9 seconds

kidneys..legs..kidneys.I have had the liver and kidney function test

Resolved Question:

I am on my 5 day withdrawing from a 16 year amphetemine addiction. today i just could`nt stand the pain in my kidneys anymore plus the lack of sleep,the pains in my legs and not being able to get warm.I took a small amount of amphetemine, and within a hour my kidneys stopped hurting...I have tryed many times to stop this habit but these are the worst ive withdrew before..I really want to stop but i cannot cope with the pain..all the sites i have looked at dont say anything about the pain in the kidneys.I have had the liver and kidnet function test a year ago, but to my amazement they come back clear,,,my coucilers advice was to take a week off...i am a single mom of 5 children the youngest being 15...Could you tell me if there is anything i can take to help with the pains.
Submitted: 6 years ago.
Category: Health
Expert:  Kerry replied 6 years ago.
If it is okay for you to take, ibuprofen should help any kidney pain you may be having. Are you sure it is kidney pain? It is possible that this is low back, muscle spasms? In either case, it should help because ibuprofen is a smooth muscle relaxer as well as a pain pill. It will also reduce any inflammation you may be having. Also, please be sure you are drinking lots of water. This will help your kidneys as well as help you get the drugs out of your system faster. Remember, it WILL get better!
Kerry, RN

Edited by Kerry on 3/2/2010 at 12:16 AM EST
Kerry and other Health Specialists are ready to help you

Related Health Questions